# SDR SWIA201229414

- Difficulty date: January 23, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 24,477 hours, 20,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE EMERGENCY FLOOD LIGHT IS OUT.  (FLT 5383)  RELAMPED EMERGENCY LIGHT.
